# SDR USAA070649

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 51,288 hours, 51,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HINGE CUTOUT AT RIGHT AFT SERVICE DOOR AREA, ST 951, WL 251.77 HAS CRACK.  PER SRM 53-60-01 DOUBLER RETAIL 1 CAT B, DEFECT SIZE:  .75 INCH.
